# SDR AALA202105179003

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 24,662 hours, 9,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 142713
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 24,662 hours, 9,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU 13WL AFT LEFT SHOWS FAULT DURING EPSU SYSTEM TEST. REPLACED EPSU 13WL AFT LEFT IAW AMM 33-51-38.
